# SDR ASOA20141106324V

- Difficulty date: November 6, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N14168
- Make and model: Emb EMB-145XR
- Aircraft serial: 145840
- Aircraft time: 23,358 hours, 14,380 cycles
- System (JASC): 5755 · Spoilers
- Part: Bushing
- Condition: Migrated
- Location: Speed Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, LEFT SPEED BRAKE UPPER ACTUATOR ATTACHMENT INBD HAT BUSHING MIGRATED.  MAINTENANCE PERFORMED REPAIR OF LT SPEED BRAKE IAW EC5740-01152, REV F, STEP 5.0 OF EC5750-01415, REV D.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
